Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

On antibiotics for urine infection, still worsening. Pain in groin, pelvic infection, bleeding. What to do ?

Hi, I am currently waiting for test results (bloods and swabs) for a problem I developed over a week ago. Initially I had a urine infection, received antibiotics but days later was just worsening. Then Doc said it could be a pelvic infection, given more antibiotics however that night had a big bleed and haven t stopped bleeding since. I thought it was beginning to settle today but no, just started again. Doc taken bloods to see if it is a miscarriage/check my thyroid etc. I have alot of pressure down below and pain in the left side of my groin . I don t feel it would be a miscarriage as myself and my husband are always careful and i had a normal period last month. I was diagnosed as having endemetriosis over 12 years ago, however since then I ve had 2 children and in 2007, everything was clear and endemetriosis had gone. So frustrated, sick of being in pain and bleeding :( Thanks AAAAA
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The feeling of pressure and the constant pain in the pelvis can be due to endometriosis that you already had. Getting an ultrasound scan and if necessary an MRI scan will help in proper diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor